Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Zeitz, J; Huber, M; Rogler, G (2010). Schwerer Verlauf einer Miliartuberkulose bei einem 34-jährigen Patienten mit Colitis ulcerosa und HIV-Infektion unter einer TNF-α-Antikörper-Therapie. Medizinische Klinik, 105(4):314-318.

Full text not available from this repository.

Abstract

A 34-year-old HIV-positive patient with ulcerative colitis was transferred to the authors' hospital because of progressive worsening of his general condition with intermittent fever, increasing lymphopenia, anemia, thrombopenia and neutropenia under anti-tumor necrosis factor-(TNF-)alpha therapy with infliximab. In spite of negative screening tests before initiation of infliximab therapy and intermittent tests during treatment, miliary tuberculosis was finally diagnosed and a tuberculostatic therapy was started. The patient's clinical condition worsened due to the development of a serious exudative necrotizing pancreatitis which was likely to be caused by the tuberculostatic treatment. Due to severe pulmonary infiltrates and pleural effusions with respiratory failure the patient finally passed away.

Other titles:FSerious course of a miliary tuberculosis in a 34-year-old patient with ulcerative colitis and HIV infection under concomitant therapy with infliximab
Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Gastroenterology and Hepatology
DDC:610 Medicine & health
Language:German
Date:2010
Deposited On:03 Mar 2011 17:17
Last Modified:27 Nov 2013 18:09
Publisher:Springer
ISSN:0723-5003
Publisher DOI:10.1007/s00063-010-1046-2
PubMed ID:20455057
Citations:Web of Science®. Times Cited: 1
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page